# SDR A6WA202408278796

- Difficulty date: August 23, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 41,434 hours, 40,648 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Faulted
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

RISING BTMS ON #2 TIRE AFTER LANDING. MINIMAL BRAKING. ON TAXI IN BTMS CONTINUED TO RISE. APPROACHING GATE BRAKE OVER HEAT WARNING BTMS VALUE 11 Q/W QRH. AFTER PARKING #2 TIRE OFF RIM WITH OCCASIONAL SMOKE.   AIRCRAFT REMOVED FROM SERVICE.  INSP #2 BREAK TIRE AND HARNESS IAW AMM 05-51-27 REQ BOTH L/H MAIN LANDING GEAR WHEEL REPLACED ,BTMS SENSORS SENSOR ON #2, BREAK  AND #2  WHEEL SPEED SENSOR.  R&R #1 MLG TIRE WHEEL ASSEMBLE IAW AWAC SUPP 12-015M COMPLIED WITH THE M061 INSTRUCTIONS, THE SPACER AND WASHER WERE RETAINED FROM THE REMOVED WHEEL ASSEMBLY AND USED ON THE INSTALLED WHEEL ASSEMBLY.    R&R#2 MLG TIRE ASSEMBLY IAW AWAC 12-015M COMPLIED WITH THE M061    INSTRUCTIONS, THE SPACER AND WASHER WERE RETAINED FROM THE REMOVED WHEEL ASSEMBLY AND USED ON THE INSTALLED WHEEL ASSEMBLY.
